# SDR AALA201801029020

- Difficulty date: November 15, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111049205
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD FRAME CENTER POST, LOWER ATTACH AREA RIGHT SIDE IN COCKPIT BETWEEN FRAMES 2 & 6, Y1292 TO -Y1292.  REPLACED THE WINDOW FRAME CENTER POST IAW EA 275578.
